Article citationsMore>>

M. Caputo, “Distributed Order Differentia Equations Modeling Dieletric Induction and Diffusion,” Fractional Calculus and Applied Analysis, Vol. 4, No. 4, 2001, pp. 421-442.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.